# SDR TRBA201132501

- Difficulty date: November 17, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N529AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 529
- Aircraft time: 22,930 hours, 27,647 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A FLASHLIGHT INOPERATIVE.  INSTALLED F/A FWD FLASHLIGHT AND STOWED.
